# SDR DXTA2025072204296

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N879QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000136
- Aircraft time: 244 hours, 166 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Pcb
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC EMER L CAS MESSAGE IN FLIGHT.   CORRECTIVE ACTION: SWAPPED POSITIONS OF LH AND RH PCB. OPS CHECK GOOD. IAW AMM 24-60-11
